# SDR UIEA2018041200692

- Difficulty date: April 12, 2018
- Submitted: April 12, 2018
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 88,108 hours, 16,345 cycles
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Part number: 734284F
- Part serial: 7525
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

R AC BUS FAILURE IN DESCENT, QRH PROC RESTORED PWR W/R ISL ILLUMINATED. PERFORMED BIT CHECK ON BPCU, FOUND DP TRIP/MAIN BUS/OVERLAP ZONE MESSAGE. REMOVED AND REPLACED RT GCU, OPERATIONAL CHECK GOOD IAW AMM 24-22-02.
